MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION SHORELINE ACS; 6-7MM, NO PROFILE LOCKING COVER

SEASPINE ORTHOPEDICS CORPORATION SHORELINE ACS; 6-7MM, NO PROFILE LOCKING COVER
Model Number 85-2006
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of post-operative x-rays confirms the anterior cervical construct was implanted across two levels using the waveform c interbody and shoreline acs no-profile plate systems.Imaging indicates the shoreline acs no-profile locking cover appears disengaged or not fully seated in one of the waveform c interbody devices.All other components, including screws and interbody cages, appear intact, with no evidence of fracture, migration, or loosening.No details regarding revision surgery have been provided.The product remains implanted and was not returned for evaluation.Additionally, no lot number was provided; therefore a review of the device history record could not be conducted.The cause of the locking cover migration is undetermined.Review of labeling: possible adverse events.Bending, disassembly, or fracture of implant and components.Loosening of spinal fixation implants may occur due to inadequate initial fixation, latent infection, and/or premature loading, possibly resulting in bone erosion, migration, or pain.
 
Event or Problem Description
A patient underwent anterior cervical discectomy fusion (acdf) spine surgery on (b)(6) 2025 utilizing seaspine/orthofix's waveform c and shoreline acs systems.On (b)(6) 2025, seaspine/orthofix was notified that the shoreline acs no-profile locking cover had prematurely disengaged from the waveform c no-profile interbody construct.

Brand Name
SHORELINE ACS
Common Device Name
6-7MM, NO PROFILE LOCKING COVER
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
audrey mudderman
5770 armada dr.
carlsbad, CA 92008
MDR Report Key22507315
Report Number3012120772-2025-00042
Device Sequence Number8736678
Product Code OVE
UDI-Device Identifier10889981125042
UDI-Public10889981125042
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161081
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number85-2006
Device Catalogue Number85-2006
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Initial Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
85-3016 SHORELINE -3.5MM VARIABLE SCREW.; 85-3114 SHORELINE -3.5MM FIXED ANGLE SCREW.; 85-3116 SHORELINE -3.5MM FIXED ANGLE SCREW.; AC4-164067 NT -WAVEFORM# C -NO PROFILE SPACER.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown